DOI QR코드

DOI QR Code

INVARIANT SUBSPACES FOR THE BACKWARD SHIFT ON THE HARDY SPACE

  • Lee, Hong Youl (Department of Mathematics Education, Woosuk University)
  • Received : 2014.10.20
  • Accepted : 2014.10.28
  • Published : 2014.12.25

Abstract

In this note we provide a concrete description on the invariant subspaces for the backward shift on the Hardy space $H^2(\mathbb{T})$.

Keywords

Toeplitz operators;the backward shift;invariant subspaces

References

  1. M. B. Abrahamse, Subnormal Toeplitz operators and functions of bounded type, Duke Math. J. 43 (1976), 597-604. https://doi.org/10.1215/S0012-7094-76-04348-9
  2. R. G. Douglas, Banach algebra techniques in the theory of Toeplitz operators, CBMS 15, Providence, Amer. Math. Soc. 1973.
  3. J. B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.
  4. C. Gu, J. Hendricks and D. Rutherford, Hyponormality of block Toeplitz operators, Pacific J. Math. 223 (2006), 95-111. https://doi.org/10.2140/pjm.2006.223.95
  5. N. K. Nikolskii, Treatise on the Shift Operator, Springer, New York, 1986.
  6. V. V. Peller, Hankel Operators and Their Applications, Springer, New York, 2003.